欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
A Remarkable Chord Iterative Method for Roots of Uncertain Multiplicity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 11 Page: 1207-1214
       
 
Numerical Solutions of a Generalized Nth Order Boundary Value Problems Using Power Series Approximation Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 11 Page: 1215-1224
       
 
A Class of Generalized Approximate Inverse Solvers for Unsymmetric Linear Systems of Irregular Structure Based on Adaptive Algorithmic Modelling for Solving Complex Computational Problems in Three Space Dimensions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 11 Page: 1225-1240
       
 
A Domain-Boundary Integral Treatment of Transient Scalar Transport with Memory

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 11 Page: 1241-1247
       
 
Convergence Analysis of General Version of Gauss-Type Proximal Point Method for Metrically Regular Mappings

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 11 Page: 1248-1259
       
 
SVD-MPE: An SVD-Based Vector Extrapolation Method of Polynomial Type

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 11 Page: 1260-1278